Submit a question to our community and get an answer from real people.
Submit

How long should the hallucinatory effects of ativan (a benzo) last?

I began taking ativan for anxiety 2 days ago at 2mg tablets. Today (the second day) I began feeling uneasy and started hallucinating TERRIBLY. They were and still are so REAL-- I can see, feel, hear touch everything that I know is not there. Nothing like this has ever happened to me before and it is terrifying for me. It's been a little over 6 hours since I took the dosage. It is just such a horrible scary feeling. I am completely unable to think clearly as well. How long does this usually last and will it fully go away?

Report as
This user is an Ask Community moderator.
This user is an Ask Community moderator.

Amanda please contact your Doctor or Pharmacy for further instructions, if you can not get hold of them you need to go to urgent care or the ER...

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

eheh, no idea, but i think calling a doctor would definitely be the best choice. If you get help/info, get in from the pros. o - o;

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Sit back and enjoy

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

Hallucinations is an uncommon side effect of ativan. You need to check in with your doctor as they may be caused by something else. At any rate, the half life of this drug is 12 hours, should be completely eliminated in 24 hours.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
joshuabagel

You should not be hallucinating from any medicine for anxiety, get help from a doctor ASAP

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches